# SDR AALA20100403DFW02

- Difficulty date: April 2, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,847 hours, 29,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 19 HAS DAMAGED GUARDS.  REPLACED GUARDS FOR EMERGENCY LIGHT AT SEAT 19.
